MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE-TEX® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W. L. GORE & ASSOCIATES, INC. GORE-TEX® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Model Number RRT06060080L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/24/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1 code: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H6: b20 and h3 other code: the medical device remains implanted and therefore couldn't be evaluated.H6 code b13: further additional information was requested from the physician and will be communicated in the next report.H6 code b14: a review of the manufacturing records indicated the lots met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: reportedly on (b)(6), 2014, this patient underwent a procedure for the treatment of an occlusive peripheral arterial disease in which a gore-tex® vascular graft was used as a bypass (femoro-tibial bypass).Reportedly, the whole procedure was uneventful, access was successfully gained, device deployed as intended, catheters were successfully removed and the patency of the device was confirmed at the end of the procedure.The patient received heparin during the procedure.According to reports, on (b)(6), 2014 an adverse event termed " thrombosis of the gore left femoro tibial anterior bypass" was discovered.The relationship was recorded as disease-related and it was recorded that the adverse event required treatment.
 
Additional Manufacturer Narrative
H6: corrected imdrf codes.

Brand Name
GORE-TEX® VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
wilson okeke
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16834225
Report Number2017233-2023-03894
Device Sequence Number20971421
Product Code DSY
UDI-Device Identifier00733132610945
UDI-Public00733132610945
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K802095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2018
Device Model NumberRRT06060080L
Device Catalogue NumberRRT06060080L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale